# SDR JR2R20221030997

- Difficulty date: October 30, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 18,159 hours, 10,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Part time: 18,159 hours, 10,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MOP SILL FROM FR88 TO FR90 CORRODED
